# SDR NACA2024051200001

- Difficulty date: May 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 84,712 hours, 21,537 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH PYLON IB SKIN CRACK AT NAC STA 170.78 BELOW PANEL 442 AL. THE CRACK LENGTH IS 1.4". RH PYLON INBOARD SKIN CRACK REPAIRED IAW EO 767-54-0007
